On the problem of oscillations of an ideal compressible fluid in
Doklady Akademii Nauk, Tome 286 (1986) no. 5, pp. 1047-1049
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_286_5_a4,
author = {A. Garadzhaev},
title = {On the problem of oscillations of an ideal compressible fluid in},
journal = {Doklady Akademii Nauk},
pages = {1047--1049},
year = {1986},
volume = {286},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_286_5_a4/}
}
A. Garadzhaev. On the problem of oscillations of an ideal compressible fluid in. Doklady Akademii Nauk, Tome 286 (1986) no. 5, pp. 1047-1049. http://geodesic.mathdoc.fr/item/DAN_1986_286_5_a4/